arrow
Volume 25, Issue 1
A PML Method for Electromagnetic Scattering from Two-Dimensional Overfilled Cavities

Juan Liu & Fuming Ma

Commun. Math. Res., 25 (2009), pp. 53-68.

Published online: 2021-06

Export citation
  • Abstract

In this paper, we consider electromagnetic scattering problems for two-dimensional overfilled cavities. A half ringy absorbing perfectly matched layer (PML) is introduced to enclose the cavity, and the PML formulations for both TM and TE polarizations are presented. Existence, uniqueness and convergence of the PML solutions are considered. Numerical experiments demonstrate that the PML method is efficient and accurate for solving cavity scattering problems.

  • Keywords

overfilled cavity, scattering, TM polarization, TE polarization, perfectly matched layer (PML), DtN operator

  • AMS Subject Headings

65M, 65N, 65R

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

mfm@mail.jlu.edu.cn (Fuming Ma)

  • BibTex
  • RIS
  • TXT
@Article{CMR-25-53, author = {Juan and Liu and and 18107 and and Juan Liu and Fuming and Ma and mfm@mail.jlu.edu.cn and 18108 and and Fuming Ma}, title = {A PML Method for Electromagnetic Scattering from Two-Dimensional Overfilled Cavities}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {1}, pages = {53--68}, abstract = {

In this paper, we consider electromagnetic scattering problems for two-dimensional overfilled cavities. A half ringy absorbing perfectly matched layer (PML) is introduced to enclose the cavity, and the PML formulations for both TM and TE polarizations are presented. Existence, uniqueness and convergence of the PML solutions are considered. Numerical experiments demonstrate that the PML method is efficient and accurate for solving cavity scattering problems.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19281.html} }
TY - JOUR T1 - A PML Method for Electromagnetic Scattering from Two-Dimensional Overfilled Cavities AU - Liu , Juan AU - Ma , Fuming JO - Communications in Mathematical Research VL - 1 SP - 53 EP - 68 PY - 2021 DA - 2021/06 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19281.html KW - overfilled cavity, scattering, TM polarization, TE polarization, perfectly matched layer (PML), DtN operator AB -

In this paper, we consider electromagnetic scattering problems for two-dimensional overfilled cavities. A half ringy absorbing perfectly matched layer (PML) is introduced to enclose the cavity, and the PML formulations for both TM and TE polarizations are presented. Existence, uniqueness and convergence of the PML solutions are considered. Numerical experiments demonstrate that the PML method is efficient and accurate for solving cavity scattering problems.

Juan Liu & FumingMa. (2021). A PML Method for Electromagnetic Scattering from Two-Dimensional Overfilled Cavities. Communications in Mathematical Research . 25 (1). 53-68. doi:
Copy to clipboard
The citation has been copied to your clipboard